Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Skin-deep acne, stretch marks after starting Diprofos injections for Bell's palsy. Side effect?

I am 21 years old I had bell s palsy 3 years ago, I used to take diprofos injections ( around 8 injection starting from daily to twice weekly). I face recovered 90% from the paralysis yet I had other problems. I never had acne but after taking the medication I had all type of acne covering different parts of my face( first it stated with small pimples and white heads to cyctic acne) and now after 3 years I still suffer from acne which is deep in the skin( cyctic acne I suppose) I tried a lot of over the counter wash but none worked. Is that a side effect of diprofos? I also had a lot of stretch marks
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the history of Bell's palsy and having acne are two different conditions and nothing to do with each other, in my opinion you need to see the Dermatologist for acne because this is lengthy treatment and one has to see the dermatologist periodically, hope this information helps you, take care and have a nice day.
Answered: Sat, 21 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor